# SDR USAA000853

- Difficulty date: June 15, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 45,953 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 3 INCHES, STATION 1006 STRINGER 20L.  SPLICE AND INSTALLED DOUBLERS PER SRM 53-10-4, 51-30-1 AND 04.  CORROSION LEVEL 1, C53-202-01.  (M)
